# SDR 2016F00024

- Difficulty date: November 5, 2015
- Submitted: November 5, 2015
- Operation: General aviation
- Propeller: Rotol R3904123F27
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 6607142796
- Part serial: S132B2054
- Condition: Damaged
- Location: Propeller
- Part time: 11,480 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON ROTATION FROM IAD FELT ACFT SHAKING INTENSLEY UPON LEVELING OFF AT ALTITUDE.
